# SDR UIEA2022031900201

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SURFACE, ON PREV REWORK BTW WS 375.8 / WS 344.3 PREV REWORK WITH CORROSION. ( 2 PLACES ).V( CORROSION DAMAGE WAS REPAIRED IAW BOEING SR #4-5416314201 )
